# SDR VNAA202404070005

- Difficulty date: April 7, 2024
- Submitted: April 7, 2024
- Operation: Air carrier
- Aircraft: N955
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15376
- Aircraft time: 17,002 hours, 12,840 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: CC670340953S
- Part serial: 15376
- Condition: Corroded
- Location: Bs 280
- Part time: 17,002 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

147403 DISCREPANCY: FS 280 FWD J ANGLE HAS TWO AREAS OF CORROSION ON UPPER SURFACE CORRECTIVE ACTION: REMOVED AND INSTALLED NEW SERVICEABLE FS280 FWD J-ANGLE (P/N: CC670-34095-3S) IAW CRJ900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.        CC670-34095-3S
